MAUDE Adverse Event Report: STRYKER SPINE-US SLIDE RASP 22 X 28MM 16MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US SLIDE RASP 22 X 28MM 16MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48361267
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a reliance slide rasp handle tip broke off within a reliance slide rasp trial intra-operatively.The rasp was successfully removed, an alternate device was used and surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.This report captures the trial.
 
Additional Manufacturer Narrative
B5 was corrected.There was no issue reported with the rasp.The device was returned and no issue was identified via visual inspection therefore this device is concomitant.H6 coding has been updated to reflect device evaluation and investigation conclusion.
 
Event or Problem Description
It was reported that the rasp handle tip broke off within a rasp.The patient was unaffected and the procedure was completed successfully.There was no issue reported with the rasp.The device was returned and no issue was identified via visual inspection therefore this device is concomitant.This report captures the trial.

Brand Name
SLIDE RASP 22 X 28MM 16MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15053527
Report Number0009617544-2022-00073
Device Sequence Number17339532
Product Code LXH
UDI-Device Identifier07613327269468
UDI-Public07613327269468
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48361267
Device Catalogue Number48361267
Device Lot Number084523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown